How To Gain Weight When Taking Herbal Medicines?

Illustration of How To Gain Weight When Taking Herbal Medicines?
Illustration: How To Gain Weight When Taking Herbal Medicines? i.ytimg.com

Good evening, I am beautiful. I want to ask. My mother was affected by myoma. Her body was filled now since she took herbs with parasites, orange and red ginger, her body was thin.

1 Answer:

p dir = "ltr"> Hello!
Thank you for using the HealthReplies.com consulting service
Thin body can be caused by various causes, including eating disorders such as anorexia, lack of food intake, excessive physical activity, impaired absorption of food in the body, suffering from chronic diseases such as diabetes, infectious diseases, or cancer / tumors
Related to your question, you should first look for the exact cause that causes your mother's weight to decrease. Because if the cause is not known with certainty, even if food intake is increased, the results will remain / will not show significant changes.
Herbal medicine is not yet fully recommended for treating disorders / abnormalities of the body. Because there is no clinical evidence through direct research (both its effects on animals and humans) related to the use of these herbal ingredients. So the effectiveness and risk / side effects on the body are not known with certainty and are still dubious from the medical side.
Therefore, it is better to do an examination directly to the nearest doctor to find out possible causes that can cause weight loss experienced by your mother.
Make sure your mother gets a nutritious and balanced food intake. In addition, adequate body fluid needs are also important to consider.
Thus the information we can convey, hopefully helps

: by

Related Question

Procedures In Degrading The Kidney?

Procedures In Degrading The Kidney?

(9 months ago)

Afternoon r nIf I donate my kidney and it suits the patient, what effects will it have for me, who only has 1 kidney, plus I have GERD disease which is always short of breath r n r...

Pain In The Left Eye And Head In Patients With Anemia?

Pain In The Left Eye And Head In Patients With Anemia?

(1 year ago)

, I have a month of anemia. If my left eye hurts, my left brain is tense, what is anemia? Is that a serious illness?...

Are Depression And Schizophrenia Related?

Are Depression And Schizophrenia Related?

(1 year ago)

I am often mistaken for speaking off topic when I am not. Last time my friend was confused why I was talking off topic … I ended up being labeled sick with schizophrenia 🙁...

Leave a Reply

Your email address will not be published. Required fields are marked *